On Fibrations and nilpotency - some remarks upon two articles by I. M. James.
Manuscripta mathematica, Tome 39 (1982), pp. 263-270
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
category of a space, nilpotency, h-fibration, homotopy-lifting-property up to homotopy, homotopy classes of homotopy equivalences
@article{MM2_1982__39_154886,
author = {Hubertus Meiwes},
title = {On {Fibrations} and nilpotency - some remarks upon two articles by {I.} {M.} {James.}},
journal = {Manuscripta mathematica},
pages = {263--270},
year = {1982},
volume = {39},
zbl = {0514.55018},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__39_154886/}
}
Hubertus Meiwes. On Fibrations and nilpotency - some remarks upon two articles by I. M. James.. Manuscripta mathematica, Tome 39 (1982), pp. 263-270. http://geodesic.mathdoc.fr/item/MM2_1982__39_154886/